| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced device extrusion caused by a pseudomona aeruginosa infection.The recipient's device was explanted.The recipient will be reimplanted at a later date.The recipient has reportedly healed from surgery, but is still being treated by antibiotics (type unknown).
Additional Manufacturer Narrative
The recipient has reportedly been admitted to the hospital for management of the infection.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient has reportedly fully healed and the infection has been resolved.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top cover of the device.These are believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.